# SDR 98ZZZM457

- Difficulty date: May 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776AT
- Make and model: Boeing 727-2Q8
- Aircraft serial: 21608
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT CENTER OVERWING EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK.  (M)
